Translator Disclaimer
01 December 05 Euler-Maclaurin with remainder for a simple integral polytope
Yael Karshon, Shlomo Sternberg, Jonathan Weitsman
Author Affiliations +
Duke Math. J. 130(3): 401-434 (01 December 05). DOI: 10.1215/S0012-7094-05-13031-9

Abstract

We give an Euler-Maclaurin formula with remainder for the sum of the values of a smooth function on the integral points in a simple integral polytope. We prove this formula by elementary methods

Citation

Download Citation

Yael Karshon. Shlomo Sternberg. Jonathan Weitsman. "Euler-Maclaurin with remainder for a simple integral polytope." Duke Math. J. 130 (3) 401 - 434, 01 December 05. https://doi.org/10.1215/S0012-7094-05-13031-9

Information

Published: 01 December 05
First available in Project Euclid: 1 December 2005

zbMATH: 1087.65002
MathSciNet: MR2184566
Digital Object Identifier: 10.1215/S0012-7094-05-13031-9

Subjects:
Primary: 65B15
Secondary: 52B20

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.130 • No. 3 • 01 December 05
Back to Top